advertisement
Question
Posted by: dee | 2003/12/15

pregnavit m, making me sick

ehn I take pregnavit m, i get naseus and i get a running stomach. Is it okay if I take only folic acid, as these vitamins do not agree with me? I do eat a healthy diet.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Stop taking the vitamins if they make you sick. You might try again when you are over the phase of morning sickness.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Kate | 2003/12/15

Then you can stop taking the Pregnavit M and just take your folic acid. Make sure you are taking 5 mcg's of folic acid a day.

Reply to Kate
Posted by: dee | 2003/12/15

Sorry i am 9 weeks.

Reply to dee
Posted by: Kate | 2003/12/15

Not sure how far along you are but in the first trimester the increase in iron caused by taking a multivitamin can cause nausea. Just take folic acid until 12 weeks and then start the mulitvitamins again.

I did this with the consent of my doctor and all was well again!

Reply to Kate

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement